MAUDE Adverse Event Report: RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032802
Medical Device Problem Codes Failure to Charge (1085); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2016
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a "service required" alarm condition occurred and a failure to charge the internal battery.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's detachable battery connector assembly was replaced to address the issue.
 
Additional Manufacturer Narrative
The manufacturer previously reported a failure of the detachable battery cable.The detachable battery cable was returned to the manufacturer's quality assurance laboratory for further investigation.During the investigation the root cause of the detachable battery cable failing was due to contamination to pins 1,2 5 and 6.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key5611336
Report Number2518422-2016-01885
Device Sequence Number18869217
Product Code CBK
UDI-Device Identifier00606959022690
UDI-Public606959022690
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Service and Testing Personnel
Type of Report Initial,Followup
Report Date (Section B) 04/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1032802
Device Catalogue Number1032802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2016
Supplement Report FDA Received Date07/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1